Nuromol paracetamol and ibuprofen tablets to become available without going to a pharmacy

Consumer

After a public discussion, the Medicine and Healthcare products Regulatory Agency (MHRA) has decided to make Nuromol, a pain relief product that contains 200mg of ibuprofen and 500mg of paracetamol per tablet, accessible to everyone without having to step into a pharmacy. The choice to reclassify came after the Commission on Human Medicines (CMM), which counsel’s government bodies regarding product safety, quality and effectiveness, conducted a review.

Nuromol is used similarly to paracetamol or ibuprofen when they have not been given enough relief as individuals; the combined pill provides short term pain relief for minor to moderate discomfort. Some of the issues it helps with include migraines, backaches, period pain, and dental pain, among many others.

“After a public discussion, the MHRA has decided to make Nuromol accessible to everyone without having to step into a pharmacy“

Most people can take paracetamol without problems; however, ibuprofen is not something everyone can have. It is imperative not to surpass the suggested dosage of either.

People are recommended not to exceed one medicinal product containing paracetamol at any one time.

Vigilance director and Risk Manager at MHRA, Dr Sarah Branch, said “This reclassification to general sales list will help people to manage their pain where paracetamol or ibuprofen alone have not provided adequate pain relief. Wider availability of medicinal products and improved patient access and choice remain high on the health agenda. The MHRA is committed to improving access to medicinal products for self-care where it is safe to do so.”

See all the latest jobs in Consumer
Return to news